On the integrability of Fourier—Jacobi transforms

Yoshimitsu Hasegawa Department of Mathematics Faculty of General Education, Hirosaki University

TBD mathscidoc:1701.332477

Arkiv for Matematik, 16, (1), 127-139, 1977.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ]
@inproceedings{yoshimitsu1977on,
  title={On the integrability of Fourier—Jacobi transforms},
  author={Yoshimitsu Hasegawa},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502944576286},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={127-139},
  year={1977},
}
Yoshimitsu Hasegawa. On the integrability of Fourier—Jacobi transforms. 1977. Vol. 16. In Arkiv for Matematik. pp.127-139. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502944576286.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved